About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 724898, 12 pages
http://dx.doi.org/10.1155/2012/724898
Research Article

Warped Product Submanifolds of Riemannian Product Manifolds

1Department of Mathematics, King Abdulaziz University, P.O. Box 80015, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Tabuk, Tabuk, Saudi Arabia

Received 11 June 2012; Accepted 21 September 2012

Academic Editor: Xiaodong Yan

Copyright © 2012 Falleh R. Al-Solamy and Meraj Ali Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. L. Bishop and B. O'Neill, “Manifolds of negative curvature,” Transactions of the American Mathematical Society, vol. 145, pp. 1–49, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. S.-T. Hong, “Warped products and black holes,” Il Nuovo Cimento della Società Italiana di Fisisca B, vol. 120, no. 10-11, pp. 1227–1234, 2005. View at Publisher · View at Google Scholar
  3. B.-Y. Chen, “Geometry of warped product CR-submanifolds in Kaehler manifolds,” Monatshefte für Mathematik, vol. 133, no. 3, pp. 177–195, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. Atçeken, “Warped product semi-slant submanifolds in locally Riemannian product manifolds,” Bulletin of the Australian Mathematical Society, vol. 77, no. 2, pp. 177–186, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. X. Senlin and N. Yilong, “Submanifolds of product Riemannian manifold,” Acta Mathematica Scientia Series B, vol. 20, no. 2, pp. 213–218, 2000. View at Zentralblatt MATH
  6. M. Atçeken, “Slant submanifolds of a Riemannian product manifold,” Acta Mathematica Scientia Series B, vol. 30, no. 1, pp. 215–224, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. N. Papaghiuc, “Semi-slant submanifolds of a Kaehlerian manifold,” Analele Ştiinţifice ale Universităţii Al. I. Cuza din Iaşi, vol. 40, no. 1, pp. 55–61, 1994. View at Zentralblatt MATH
  8. J. L. Cabrerizo, A. Carriazo, L. M. Fernández, and M. Fernández, “Semi-slant submanifolds of a Sasakian manifold,” Geometriae Dedicata, vol. 78, no. 2, pp. 183–199, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Carriazo, New Developments in Slant Submanifolds Theory, Narosa Publishing House, New Delhi, India, 2002.
  10. V. A. Khan and M. A. Khan, “Pseudo-slant submanifolds of a Sasakian manifold,” Indian Journal of Pure and Applied Mathematics, vol. 38, no. 1, pp. 31–42, 2007. View at Zentralblatt MATH
  11. B. Sahin, “Warped product submanifolds of Kaehler manifolds with a slant factor,” Annales Polonici Mathematici, vol. 95, no. 3, pp. 207–226, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S. Hiepko, “Eine innere Kennzeichnung der verzerrten Produkte,” Mathematische Annalen, vol. 241, no. 3, pp. 209–215, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH